# SDR UPS99829140

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 57503215
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, FS 1110 AT LONG 21R, THE FINGER DOUBLER IS CRACKED.  REMOVED, FABRICATED & REPLACED THE FINGER DOUBLER IAW DWG 5750321 AND SRM 51-1-21.
